# SDR CA190313012

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 61,349 hours
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: 4534010
- Condition: Shorted
- Location: Elt
- Component: Elt, Artex
- Component part number: 4535002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ELT REPLACEMENT, ELT FOUND NOT WORKING. TROUBLESHOOTING FOUND 2 WIRES IN DONGLE SWITCH HARNESS SHORTED, ELT AND DONGLE SWITCH BURNT OUT. DONGLE SWITCH HARNESS REPLACED. ELT AND DONGLE INSTALLED AND TESTED IAW AMMS 25-61-06. SYSTEM CHECKED SERVICEABLE. AIRCRAFT CYCLES: 79614. HOURS: 61792:09. (TC# 20190313012)
